# SDR ASAA2015072015739

- Difficulty date: July 20, 2015
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,115 hours, 10,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A350215
- Condition: Damaged
- Location: Bs 243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT FASTENER APPROXIMATELY STA 243, STR 26R.  ACFT GROUNDED. REPAIRED IAW EA 800-53EA-16684, REV, NEW, DATED 03/06/2016 AND REO-G196651, REV B DATED 03/05/2016, DOUBLER REPAIR.  THIS IS A CATEGORY B REPAIR WITH 1SR AND 2ND STAGE DTI COVERED BY THIS EA. 3RD STAGE AT 100,000 TOTAL CYCLES BEING TRACKED BY 800-53DTI-16685.
